this is only when i smile, but it makes me look much older... i had this happen mildly the only time i had my crows feet injected, so i never did that again. but this time i only had my forehead injected, and it seems it migrated back to the crows feet area and did this even worse than before... is that possible? is it advisable to get filler to correct this, or just wait for it to go away? it's more pronounced on left side.
Botox Migration? I Now Have Troughs from the Inner Corners of Eyes Running Diagonally Across Cheek? (photo)
Doctor Answers 4
Botox migration to forehead to cheeks, not possible
Botox absolutely cannot migrate this far - from the forehead to the cheeks. If you aren't liking the results of your Botox and nothing else is changing, I would recommend you find a different injector, or stop receiving Botox. It is impossible for Botox to migrate this far, period. But from your posting it seems like you aren't getting what you desire from the Botox treatments, and if you don't like your smile lines in general, fillers in this area would be a better choice.
Have a question? Ask a doctor
Can Botox migrate to cheeks?
Hi MS. As the other practitioners have stated, it is not likely that the Botox injected into your forehead is related to the cheek issue you point out in the photo.
The diagonal line you are pointing out in the tear trough and cheek area is one that is helped with dermal fillers and we typically use Restylane in this area. We are also in Los Angeles and would be happy to offer a free consultation. You can see photos of our work at the link below.
Botox injected into the forehead cannot migrate to the cheeks...impossible. Often after a cosmetic treatment, I find that patients start paying more attention to their face and all its issues (pore size, wrinkles, folds) and start seeing things that were always there, but attribute them to a new procedure. It sounds & looks like you have volume loss in your cheeks which is normal with aging, and that you'd benefit from a filler like perlane, restylane, juvederm or radiesse by an experienced and highly trained physician injector (e.g. dermatologist). Dr. Benjamin Barankin, Toronto Dermatology Centre.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.